# SDR ASAA2021100736218

- Difficulty date: October 7, 2021
- Submitted: October 8, 2021
- Operation: Air carrier
- Aircraft: N529AS
- Make and model: Boeing 737890
- Aircraft serial: 35198
- Aircraft time: 40,842 hours, 12,050 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7310 · Engine Fuel Distribution
- Part: None
- Part number: UA5385513
- Part serial: 9071R
- Condition: Leaking
- Location: #1 Engine
- Part time: 28,825 hours, 8,359 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING WALK AROUND NOTED #1 IDG OIL COOLER LEAKING. GROUNDED - YES. REMOVED & REPLACED #1 ENG IDG OIL COOLER REF M/M 73-11-06 LEAK CKS GOOD.
